ホーム    このサイトについて    論文の投稿について        English    図書館    茨城大学    問合せ
登録数: 298


:
詳細検索

前ページ 2 3 4 5 6 7 8 9 10 11 12 次ページ 

61 Some Inequalities for (m, M)-Convex Mappings and Applications for the Csisza'r Φ-Divergence in Information Theory / S. S. DRAGOMIR -- Faculty of Science, Ibaraki University2001Mathematical Journal of Ibaraki University Vol.33 p.35-50 雑誌掲載論文
62 Some Relationship between Anti-Integral Extensions of Noetherian Domains / BABA, Kiyoshi,ODA, Susumu,YOSHIDA, Ken-ichi -- Faculty of Science, Ibaraki University2000Mathematical Journal of Ibaraki University Vol.32 p.63-67 雑誌掲載論文
63 On Some Results Deduced From the Equality R[1/α]=R[1/(α-a)] / KANEMITSU, Mitsuo,YOSHIDA, Ken-ichi -- Faculty of Science, Ibaraki University2000Mathematical Journal of Ibaraki University Vol.32 p.11-17 雑誌掲載論文
64 Note on Larsen-McCarthy's Multiplicative Theory of Ideals / MATSUDA, Ryuki -- Faculty of Science, Ibaraki University2000Mathematical Journal of Ibaraki University Vol.32 p.1-9 雑誌掲載論文
65 On Quasi-Valuation Domains / OKABE, Akira -- Faculty of Science, Ibaraki University2000Mathematical Journal of Ibaraki University Vol.32 p.29-31 雑誌掲載論文
66 An Inequality for Twice Differentiable Convex Functions and Applications for the Shannon and Re'nyi's Entropies / S. S. DRAGOMIR -- Faculty of Science, Ibaraki University2000Mathematical Journal of Ibaraki University Vol.32 p.19-28 雑誌掲載論文
67 Maps between small Hopf spaces / TOMOKI, Egawa,OSHIMA, Hideaki -- Faculty of Science, Ibaraki University2000Mathematical Journal of Ibaraki University Vol.32 p.33-61 雑誌掲載論文
68 Some Matrix Transformations Into the Cesa`ro Sequence Spaces of Non-absolute Type / MEHMET SENGONUL,FEYZI BASAR -- Faculty of Science, Ibaraki University1999Mathematical Journal of Ibaraki University Vol.31 p.13-20 雑誌掲載論文
69 Infinite Matrices and Cesa`ro Sequence Spaces of Non-absolute Type / FEYZI BASAR -- Faculty of Science, Ibaraki University1999Mathematical Journal of Ibaraki University Vol.31 p.1-12 雑誌掲載論文
70 On Conditions for Denominator Ideals to Diffuse and Conditions for Elements to Be Exclusive in Anti-Integral Extensions / ODA, Susumu,YOSHIDA, Ken-ichi -- Faculty of Science, Ibaraki University1999Mathematical Journal of Ibaraki University Vol.31 p.21-27 雑誌掲載論文

前ページ 2 3 4 5 6 7 8 9 10 11 12 次ページ